MathSciNet Relay Station
MathSciNet bibliographic data
MR1740765 65N35 (33C45)
Guo, Ben-Yu Gegenbauer approximation in certain Hilbert spaces and its applications to singular differential equations. SIAM J. Numer. Anal. 37 (2000), no. 2, 621–645.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement